# SDR TRAX200700269

- Difficulty date: February 20, 2007
- Submitted: February 26, 2007
- Operation: Air carrier
- Aircraft: N643AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 413
- Aircraft time: 27,021 hours, 31,587 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON TAXI OUT, FIRST HALF OF EMERGENCY FLOOR TRACK LIGHTING WILL NOT EXTINGUISH, GATE RETURN.  FLT 4582 DEL 180 MINS.
